MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. FASTPASS SCORPION; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number FASTPASS SCORPION
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported, that the tip of the ar-13997sf, scorpion broke off.The caller did not have additional information.Additional information 1/29/2021: it was reported by the sales rep that, the ar-13997sf, scorpion broke during a shoulder case.The surgeon felt it crack and it was removed from the surgery.The tip broke off in one piece and nothing was left in the patient.This did not affect the surgery.Another scorpion was opened and the case was completed.
 
Additional Manufacturer Narrative
The precise cause for a broken fastpass jaw at the trap door could not be determined.Broken fastpass jaw and mating needle were not returned along with the complaint device.Function test could not be performed due to the related condition.Unrelated condition, laser markings on the handle and the tip became rusted/discolored.

Brand Name
FASTPASS SCORPION
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11302940
Report Number1220246-2021-02568
Device Sequence Number883354
Product Code LXH
UDI-Device Identifier00888867015982
UDI-Public00888867015982
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION
Device Catalogue NumberAR-13997SF
Device Lot Number64400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date02/12/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;